# SDR DALA2016012500558

- Difficulty date: January 24, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 63,496 hours, 45,933 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN PREVIOUS REPAIR DOUBLER ON HOLD OPEN HOOK AREA AT PASSENGER ENTRANCE DOOR L1.  REPAIR DOUBLER WAS REPLACED IAW ERA 486216-14 MA, REV A.
